PL EN


2007 | 11(24) | 47-60
Article title

NON-ARCHIMEDEAN FOUNDATIONS OF MATHEMATICS

Authors
Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
Finite foundations of mathematics developed by D. Hilbert are presently considered in computer science as an original mathematical canon. Nevertheless, transfinite foundations of mathematics proposed by G. Cantor can also be urgent for soft computing. In this paper the author considers some perspectives of transfinite foundations, namely he proposes non-Archimedean foundations of mathematics and non-Archimedean multiple-validity. Further, he constructs a logical language with non-Archimedean valued semantics.
Year
Issue
Pages
47-60
Physical description
Document type
ARTICLE
Contributors
  • Andrew Schumann, Belarussian State University, Minsk, Belarus
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
09PLAAAA059620
YADDA identifier
bwmeta1.element.716e4259-12de-3ba3-ad99-2118221c187f
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.